Hello -- This is really quite odd, and I think probably your best bet at this point would be to have it evaluated by a neurologist, even though it may have a simpler underlying cause, which if it is there, has yet to be proven (candida, for example, has been thrown out as a possibility, but there's no concrete diagnosis and you seem to have reacted to some of the meds in less than the expected ways). Since the symptoms are neurological it makes sense to start looking from the peripheral nervous system on inward and someone well versed in this field should do the detective work, at least to begin with. It doesn't sound like anything having a central theme to it, but I'm sure it does have one. An interested neurologist may well get to the root of this quickly.
Best I can offer right now, it's really quite an odd situation. It doesn't sound like anything central, so I wouldn't be overly concerned, but it does sound like it must be awfully annoying. Good luck with this and please follow up with us here as needed.
John Kenyon, EMT, CCT
Non-invasive cardiology tech, Emergency and Critical Care technician, Critical Incident Stress Mgmt. specialist